On Semiregular Endomorphism Rings and the Dual of Yamagata's Theorem

KOŞAN M. T., Quynh T. C.

ACTA MATHEMATICA VIETNAMICA, vol.47, no.2, pp.483-493, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1007/s40306-021-00444-z
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.483-493
  • Keywords: delta-small submodule, delta-lifting module, delta-supplemented module, Regular ring, delta-semiregular module, delta-semipotent module, Dual Yamagata's theorem, DELTA-SEMIPERFECT RINGS, MODULES, IDEMPOTENTS, RESPECT
  • Gazi University Affiliated: Yes


In this paper, we characterize a module whose endomorphism ring is delta-semiregular. For a right R-module M, we also obtained dual Yamagata's theorem on the set backward difference (delta) = {f is an element of End(M)vertical bar f(M) is delta small in M}.